Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zombie on Neuroleptics- I'm just not here Paul W

Posted by Cindylou on May 28, 2001, at 22:05:08

In reply to Zombie on Neuroleptics- I'm just not here, posted by Paul W on May 24, 2001, at 12:55:53

Hi Paul,
I haven't been visiting the board regularly for awhile, and just came across this post from you. I remember corresponding with you a bit earlier, I think in regard to your bad reaction to the Effexor. I'm so sorry to hear you are still struggling to find that right med ... I've been there, and I know how horrible it is. It feels like a lose-lose situation. But don't give up!!!!

I wanted to tell you about a med my psychiatrist wants me to try, called Manerix. It's a reversible MAOI, and it's supposed to be great for social anxiety and depression with little side effects. It's also available in the UK, I believe (but not here in the U.S., if you can believe that. Economic and political reasons though, not quality issues).

I haven't tried it yet, so I can't give you any personal experiences. There is some good information in the archives here though. And maybe others reading this post have information too ????

See what your doc has to say about it ... I am very interested in how you are doing, and praying that you will get over this rough patch in life SOON.

Hang in there, and keep me "posted!" :)

-cindy


> Hello anybody whose taken the time to click this one open.
>
> I've been suffering from chronic depression and the associated joy of anxiety for eight months now. This has not been my first war with these states.
>
> In that time I've gone from Paxil to Lofepramine (TCA) to Effexor XR All mono therapies,all at least 6 week trials with pure hell resulting....
> ...and now fluanxol (flupenthixol?).
> Now,after 4 weeks, my doc has raised me up to 3mg a day of this ancient drug. I'm be worried out of my skin taking this (with the associated risks of tardive dyskenesia-please do not laugh at my spelling and the ironic use of phrase!) if it wasn't for the fact that I've been removed from the planet by it. Or so it feels.
>
> Ok, I can still function, but it takes much effort, but I am not as 'depressed' in a sense (the tears have subsided).
>
> Trouble is I feel so blunted and removed from everything and can barely hold a conversation.
>
> My brain feels the size of a pea, I do not retain simple information, i enjoy nothing, am losing contact with friends and am on the verge of quitting my job and possibly worse, if I cannot rid myself of this feeling and find myself again.
>
> Does anybody have any thoughts to share with me? They would be much appreciated.
>
> I have had excellent results with paxil (20/30mg) before but that failed this time round (merely exacerbating the anxiety and possibly depression)
>
> In summary, I cannot believe what is happening to me and feel quite desperate.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindylou thread:64133
URL: http://www.dr-bob.org/babble/20010522/msgs/64544.html